# SDR REXA2019061300827

- Difficulty date: May 30, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60037003304
- Condition: Cracked
- Location: Pylon Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 422DB SEAL RETAINER IS CRACKED.  REMOVED AND REPLACED SEAL RETAINER IAW  CRJ-200 SRM-51--42-06.
